# SDR ABXA20150604076

- Difficulty date: June 4, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support
- Part number: 113T149911
- Part serial: V974
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP SUPPORT 1-2-3 BEAM HAS 2 HOLES WITH DEFECT INDICATIONS WITH HFEC ROTARY SCAN.  HOLES FOR NR 2 FLAP SUPPORT 1-2-3 BEAM REPAIRED IAW REA C057-61571-MR AS REQUIRED. SDR INFO, LEVEL 2, PN 113T1499-11, PART NAME NR 2 FLAP SUPPORT 1-2-3 BEAM, SN ABX V974, WS LOCATION FROM WS 600 LT.  ACFT WAS GNDED.
